# SDR ASAA0110146

- Difficulty date: March 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 65458492
- Condition: Stiff
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND R2 DOOR DIFFICULT TO OPEN OR CLOSE.  LUBED R2 DOOR AND DOOR OPENED NORMALLY.  (M)
